MAUDE Adverse Event Report: CORDIS US. CORP SABERX RADIANZ; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS US. CORP SABERX RADIANZ; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number R51010004L
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint conclusion: as reported, a 10mm x 4cm saberx radianz percutaneous transluminal angioplasty (pta) balloon catheter was stuck on an implanted smart self-expanding stent (ses) and was unable to cross an iliac artery lesion.Additionally, there was difficulty removing the device; however, the device was removed slowly from the patient and the procedure was completed.A vassallo guidewire was used with the saberx radianz pta balloon catheter during this procedure and there was no resistance between the saberx radianz pta balloon catheter and the guidewire.The device was stored and prepped per the instructions for use (ifu) and there was no difficulty removing any of the sterile packaging components.The device was able to maintain negative pressure during preparation.The device was not returned for evaluation.A product history record (phr) review of lot 82271161 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿pta system - tracking difficulty - through stent¿ and ¿pta system - withdrawal difficulty - through previously deployed stent¿ could not be confirmed as the device nor concomitant devices were returned for analysis.The exact cause cannot be determined.Difficulty crossing a lesion, or an anatomical structure and/or stent is a known procedural occurrence.Crossing difficulty is most commonly related to patient anatomy, operator technique and appropriate device selection.However, without the return of the device for analysis and due to the nature of the complaint it is difficult to draw a clinical conclusion between the device and the event reported.According to the instructions for use, which is not intended as a mitigation of risk, ¿prior to angioplasty, the catheter should be examined to verify functionality and integrity, and ensure that its size and shape are suitable for the specific procedure for which it is to be used.Do not use if product damage is suspected or evident.When the catheter is exposed to the vascular system, it should be manipulated while under high-quality fluoroscopic observation.Do not advance or retract the catheter unless the balloon is fully deflated under vacuum.If resistance is met during manipulation, determine the cause of resistance before proceeding.If resistance is felt upon removal, then the balloon, guidewire and the sheath should be removed together as a unit, particularly if balloon rupture or leakage is known or suspected.Proper functioning of the catheter depends on its integrity.Care should be used when handling the catheter.Damage may result from kinking, stretching, or forceful wiping of the catheter.Forceful handling can result in catheter separation and the subsequent need to use a snare or other medical interventional techniques to retrieve the pieces.Always verify integrity of the catheter after removal.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.H3 other text : device not returned for evaluation.
 
Event or Problem Description
As reported, a 10mm x 4cm saberx radianz percutaneous transluminal angioplasty (pta) balloon catheter was stuck on an implanted smart self-expanding stent (ses) and was unable to cross an iliac artery lesion.Additionally, there was difficulty removing the device; however, the device was removed slowly from the patient and the procedure was completed.A vassallo guidewire was used with the saberx radianz pta balloon catheter during this procedure and there was no resistance between the saberx radian pta balloon catheter and the guidewire.The device was stored and prepped per the instructions for use (ifu) and there was no difficulty removing any of the sterile packaging components.The device was able to maintain negative pressure during preparation.The device will not be returned for evaluation.

Brand Name
SABERX RADIANZ
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
coyol free zone, building b25, ,  , costa rica
el coyol alajuela bld 25 CR 2 -01 0
CS   CR 2 01 02
7863138372
MDR Report Key18799376
Report Number3007635982-2024-00048
Device Sequence Number7189467
Product Code LIT
UDI-Device Identifier20705032086735
UDI-Public(01)20705032086735(17)251231(10)82271161
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberR51010004L
Device Lot Number82271161
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Initial Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SMART STENT; VASSALLO GUIDEWIRE
Patient SexUnknown